Alert archive / Michigan / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 39, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Sep 27, 2009, 10:51 PM EDT for Allegan County, Muskegon County, Ottawa County, Michigan. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 27, 2009, 10:51 PM EDT (02:51 UTC)
- Expired
- Sep 27, 2009, 11:30 PM EDT
- In force
- 39 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
Counties Allegan County, MI, Muskegon County, MI, Ottawa County, MI
The radar
The Grand Rapids radar (KGRR), 49 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 27, 11:15 PM EDT | TSTM WND DMG | 5 Sse Grand Haven, MI | ONE TREE DOWN IN GRAND HAVEN TOWNSHIP. |
| Sep 27, 11:24 PM EDT | TSTM WND DMG | 3 Ne Agnew, MI | TREE DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 27, 10:46 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 2.9 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1219 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRR 280251
SVRGRR
MIC005-121-139-280330-
/O.NEW.KGRR.SV.W.0039.090928T0251Z-090928T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1051 PM EDT SUN SEP 27 2009
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ALLEGAN COUNTY IN SOUTHWEST MICHIGAN
OTTAWA COUNTY IN SOUTHWEST MICHIGAN
EXTREME SOUTHERN MUSKEGON COUNTY IN WEST CENTRAL MICHIGAN
* UNTIL 1130 PM EDT
* AT 1050 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 12 MILES WEST OF GRAND HAVEN TO 25 MILES WEST
OF SAUGATUCK...AND MOVING EAST AT 60 MPH.
* LOCATIONS WITHIN THE WARNED AREA INCLUDE...
HOFFMASTER STATE PARK... NORTON SHORES...
FERRYSBURG... GRAND HAVEN... SPRING LAKE...
FRUITPORT... PORT SHELDON... SULLIVAN...
GANGES... OVAL BEACH... DOUGLAS...
SAUGATUCK... HOLLAND STATE PARK... NUNICA...
CASTLE PARK... SAUGATUCK STATE PARK...
LAKE MACATAWA... RAVENNA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT MONDAY
MORNING FOR SOUTHWESTERN MICHIGAN.
&&
LAT...LON 4317 8630 4323 8580 4257 8578 4257 8624
4265 8624 4270 8622 4292 8623 4305 8625
TIME...MOT...LOC 0250Z 255DEG 56KT 4309 8647 4264 8669
$$
MEADE2 follow-up statements
000
WWUS53 KGRR 280315
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1115 PM EDT SUN SEP 27 2009
MIC005-121-139-280330-
/O.CON.KGRR.SV.W.0039.000000T0000Z-090928T0330Z/
MUSKEGON MI-ALLEGAN MI-OTTAWA MI-
1115 PM EDT SUN SEP 27 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR OTTAWA...NORTHWESTERN ALLEGAN AND EXTREME SOUTHERN MUSKEGON
COUNTIES...
AT 1110 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHWEST OF COOPERSVILLE TO SAUGATUCK...AND
MOVING EAST AT 60 MPH.
* LOCATIONS WITHIN THE WARNED AREA INCLUDE...
HOLLAND STATE PARK... LAKE MACATAWA... FERRYSBURG...
SPRING LAKE... NUNICA... PORT SHELDON...
GRAND HAVEN... HOFFMASTER STATE PARK...
SULLIVAN... FRUITPORT... NORTON SHORES...
OVAL BEACH... CASTLE PARK...
SAUGATUCK STATE PARK... DOUGLAS...
SAUGATUCK... BEECHWOOD... OLIVE CENTER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT MONDAY
MORNING FOR SOUTHWESTERN MICHIGAN.
&&
LAT...LON 4317 8630 4323 8580 4257 8578 4257 8624
4265 8624 4270 8622 4292 8623 4305 8625
TIME...MOT...LOC 0313Z 255DEG 56KT 4318 8599 4261 8622
$$
DUKE000
WWUS53 KGRR 280330
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1130 PM EDT SUN SEP 27 2009
MIC005-121-139-280340-
/O.EXP.KGRR.SV.W.0039.000000T0000Z-090928T0330Z/
MUSKEGON MI-ALLEGAN MI-OTTAWA MI-
1130 PM EDT SUN SEP 27 2009
...THE SEVERE THUNDERSTORM WARNING FOR OTTAWA...NORTHWESTERN ALLEGAN
AND SOUTHERN MUSKEGON COUNTIES HAS EXPIRED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT MONDAY
MORNING FOR SOUTHWESTERN MICHIGAN.
ALTHOUGH THUNDERSTORMS WEAKENED TO BELOW SEVERE LIMITS...SOME STILL
MAY PRODUCE HEAVY RAIN...SMALL HAIL...STRONG GUSTY WINDS...OR
FREQUENT LIGHTNING. STAY TUNED FOR THE LATEST WEATHER INFORMATION.
LAT...LON 4317 8630 4323 8580 4257 8578 4257 8624
4265 8624 4270 8622 4292 8623 4305 8625
TIME...MOT...LOC 0315Z 255DEG 56KT 4318 8595 4261 8618
$$
DUKEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 27, 7:57 PM EDT, 2 hours 54 minutes earlier.
Area forecast discussion, Sep 27, 7:57 PM EDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
757 PM EDT SUN SEP 27 2009
LATEST UPDATE...AVIATION...
.SYNOPSIS...(440 PM EDT SUN SEP 27 2009)
AN INTENSIFYING FALL STORM WILL IMPACT SOUTHWEST LOWER MICHIGAN
TONIGHT INTO MID WEEK. STRONG TO SEVERE STORMS ALONG AND AHEAD OF A
STRONG COLD FRONT WILL MOVE QUICKLY THROUGH THE REGION THIS EVENING.
WINDS WILL INCREASE THROUGH MONDAY AS MUCH COLDER AIR POURS IN.
WIND GUSTS OVER 45 MPH ARE POSSIBLE BY MONDAY AFTERNOON WITH VALUES
AROUND 60 MPH FOR THE LAKESHORE. COMBINED WITH
TEMPERATURES FALLING INTO THE 50S...MONDAY WILL DEFINITELY FEEL LIKE
AUTUMN.
&&
.SHORT TERM...(440 PM EDT SUN SEP 27 2009)
(TONIGHT THROUGH TUESDAY NIGHT)
FORECAST CONCERNS DEAL WITH SEVERE POTENTIAL TONIGHT...AND STRONG
GUSTY WINDS LATER TONIGHT THROUGH MONDAY NIGHT
THE LATEST RUC GUIDANCE SHOWS A LOW LEVEL JET FORMING OVER MY
SOUTHERN COUNTIES AFTER 00Z AS THE COLD FRONT APPROACHES FROM THE
WEST. WHILE CAPE REMAINS MINIMAL...DEEP LAYER SHEAR IS SUPPORTIVE
FOR SEVERE WEATHER. LAKE MI MOISTURE COULD FUEL THE FRONT GIVEN THE
RELATIVELY WARM WATERS. IN ADDITION TO WIND DAMAGE...STEEP LAPSE
RATES SUPPORT HAIL. A LOW RISK FOR A TORNADO EXISTS AS WELL. GIVEN
THE DEVELOPMENT OF THE LOW LEVEL JET...THAT MAY FOCUS THE WIND
THREAT ALONG THE INTERSTATE 94 CORRIDOR...MAINLY 03Z TO 08Z
TIMEFRAME.
GIVEN THE WARM LAKE TEMPERATURES I AM FAVORING THE LOW STAYING OVER
NORTHERN LOWER MI AS OPPOSED TO PULLING WAY AS SUGGESTED BY THE
NAM. THE INCOMING WRF AS A 977 MB LOW OVER NRN LAKE HURON...MOVING
WEST WITH 55 KNOT 925 MB WINDS ROTATING AROUND THE DEEPENING LOW.
GEOSTROPHIC 925 MB WINDS ARE UP TO 70 KNOTS JUST OFF OF BIV BY 15Z
MON. GIVEN THE MIXING WITH THE COLD AIR WRAPPING INTO THE STORM
DAMAGING WINDS APPEAR LIKELY FOR LATER TONIGHT INTO MONDAY NIGHT.
INITIALLY THE STRONGEST WINDS WILL BE SOUTH...BUT AS THE LOW DEEPENS
AND MOVES WEST...THE LITTLE AND BIG SABLE POINT AREAS WILL SEE THE
INTENSE WINDS ARRIVING. THE RUC MODEL SUPPORTS THESE VALUES. SO I
ISSUED A HIGH WIND WARNING FOR THE LAKESHORE COUNTIES AND A WIND
ADVISORY FURTHER INLAND...LATER TONIGHT INTO MONDAY NIGHT.
IN ADDITION THIS SYSTEM IS SHOWING AN IMPRESSIVE FOLD IN THE
TROP...DEVELOPING OVER THE DAKOTAS. THIS FEATURE ARRIVES OVER
SOUTHERN LOWER MI BY 12Z MON. THIS COULD LOCALLY CAUSE HIGHER WINDS
ALONG THE INTERSTATE 94 CORRIDOR THAT WILL NEED TO BE MONITORED FOR
MON AM.
&&
.LONG TERM...(450 PM EDT SUN SEP 27 2009)
(WEDNESDAY THROUGH SUNDAY)
FEW LONG TERM FCST CHANGES WERE NECESSARY. HIGH PRESSURE WILL
PRODUCE FAIR AND DRY WX WEDNESDAY AND THURSDAY ACCOMPANIED BY A
MODEST MODERATING TREND OF TEMPS TO NEAR NORMAL BY THURSDAY.
THE NEXT LOW PRESSURE SYSTEM OFF TO OUR WEST WILL BRING OUR NEXT
CHANCE FOR RAIN FRIDAY AND SATURDAY. IT WILL TURN COOLER BEHIND THAT
SYSTEM LATE NEXT WEEKEND.
&&
.AVIATION...(757 PM EDT SUN SEP 27 2009)
VFR CONDITIONS ARE EXPECTED TO PREVAIL FOR THE MOST PART THIS
EVENING DESPITE SHOWERS SPREADING INTO THE REGION FROM THE WEST.
UPSTREAM CONVECTION OVER WI AT 00Z SHOULD BECOME MORE WIDESPREAD
WITH TIME AND POSSIBLY BECOME AN ORGANIZED LINE AS THE FRONT
APPROACHES AROUND 03Z. SOME WIND GUSTS AOA 40 KTS WILL BE POSSIBLE
WITH THE CONVECTION AS THIS LINE SWEEPS EAST ACROSS SRN LWR MI
ROUGHLY 03Z-07Z.
WIDESPREAD MVFR CIGS AND RAIN SHOWERS AND EXPECTED TO DEVELOP BEHIND
THE COLD FRONT LATER TONIGHT AND LINGER THROUGH MOST OF THE DAY
MONDAY. STRONG WEST NORTHWEST WINDS WITH GUSTS TO 35/40 KNOTS WILL
ALSO PERSIST MUCH OF THE DAY TUESDAY...RESULTING IN WIDESPREAD MOD
TURBULENCE.
&&
.MARINE...(450 PM EDT SUN SEP 27 2009)
UPGRADED TO A STORM WARNING GIVEN THE STRONG PRESSURE GRADIENT WITH
THE ASSOCIATED STORM. UPSTREAM SOME GUSTS OVER 50 KNOTS IN THE
DAKOTAS THIS AFTERNOON. RUC MODEL BRINGS THESE STRONGER GUSTS OVER
THE WATERS LATER TONIGHT. WHILE A LULL IN THE STORM FORCE WINDS
COULD OCCUR ON MONDAY...THE EVENTUAL DEEPENING OF THE LOW OVER
NORTHERN LOWER MI WILL TIGHTEN THE PRESSURE GRADIENT THROUGH THE
DAY...STRENGTHENING THE WINDS.
&&
.HYDROLOGY...(450 PM EDT SUN SEP 27 2009)
CONTINUES MINIMAL HYDRO CONCERNS. THE FAST MOVEMENT OF TONIGHTS
STORMS WILL LIMIT THE HYDRO THREAT. ENHANCE MOISTURE FROM THE LAKES
COULD LEAD TO LOCALLY IN EXCESS OF AN INCH OF RAIN BEFORE THE STORM
WINDS DOWN TUESDAY.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...HIGH WIND WARNING ALONG LAKESHORE WIND ADVISORY INLAND LATE
TONIGHT INTO MONDAY NIGHT.
LM...STORM WARNING TONIGHT THROUGH MONDAY NIGHT ENTIRE NEARSHORE.
SMALL CRAFT ADVISORY PRIOR TO THAT.
&&
SYNOPSIS: MJS
SHORT TERM: MJS
LONG TERM: LAURENS
AVIATION: MEADE
MARINE: MJS
HYDROLOGY: MJSHazardous weather outlook, Sep 27, 4:15 PM EDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 415 PM EDT SUN SEP 27 2009 MIZ037>040-043>046-050>052-056>059-064>067-071>074-281030- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 415 PM EDT SUN SEP 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER WISCONSIN AND ILLINOIS THIS EVENING AND SWEEP THROUGH SOUTHWEST LOWER MICHIGAN BETWEEN 800 PM AND 200 AM IN THE MORNING. THE MAIN THREAT WITH STORMS THIS EVENING AND TONIGHT WILL BE STRONG AND DAMAGING WINDS IN EXCESS OF 60 MPH AS THE LINE SHIFTS RAPIDLY OFF TO THE EAST AT 40 TO 50 MPH. HAIL AND AN ISOLATED TORNADO ARE POSSIBLE. IN THE WAKE OF THE COLD FRONT WINDS WILL ABRUPTLY SHIFT TO THE WEST AND INCREASE TO 25 TO 35 MPH BY DAYBREAK. WIND GUSTS ESPECIALLY TOWARD LAKE MICHIGAN WILL APPROACH 60 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG WINDS WILL CONTINUE ON MONDAY OUT OF THE WEST TO NORTHWEST AT 25 TO 35 MPH. WIND GUSTS INTO MONDAY NIGHT MAY EXCEED 50 MPH...WITH VALUES OVER 60 MPH EXPECTED FOR THE LAKESHORE COUNTIES. WITH LEAVES STILL OUT ON THE TREES...TREES AND BRANCHES ARE LIKELY TO COME DOWN...CAUSING POWER OUTAGES. WILL NEED TO MONITOR THE POTENTIAL FOR SOME MINOR COASTAL FLOODING/EROSION GIVEN THE EXPECTED LARGE WAVES AND HIGHER LAKE LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AS A POTENTIAL SQUALL LINE SWEEPS THROUGH THE AREA. LMZ844>849-281030- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 415 PM EDT SUN SEP 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT SOUTHWEST WINDS WILL SHIFT TO THE WEST AND INCREASE OVERNIGHT. BY DAYBREAK STORM FORCE VALUES ARE EXPECTED. WAVES OVER 12 FEET ARE POSSIBLE BY DAYBREAK. A LINE OF THUNDERSTORMS WITH STRONG WINDS MAY SWEEP ACROSS THE LAKE BETWEEN 800 PM AND MIDNIGHT. THUNDERSTORMS WIND GUSTS COULD EXCEED 50 KNOTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CONDITIONS ON THE LAKE WILL WORSEN ON MONDAY AS STORM FORCE WINDS INCREASE TO AROUND 55 KNOTS. WAVES OF 14 TO 18 FEET WILL BE LIKELY. THE STORM FORCE CONDITIONS WILL CONTINUE INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AS A POTENTIAL SQUALL LINE SWEEPS THROUGH THE AREA. MJS
In the hours before
Special weather statement, Sep 27, 10:41 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1041 PM EDT SUN SEP 27 2009
MIZ056>058-064-065-071-072-280415-
ALLEGAN-BARRY-IONIA-KALAMAZOO-KENT-OTTAWA-VAN BUREN-
1041 PM EDT SUN SEP 27 2009
...SIGNIFICANT WEATHER ADVISORY...
AT 1040 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES WEST OF
GRAND HAVEN TO 65 MILES WEST OF SOUTH HAVEN...MOVING EAST AT 60 MPH.
* LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
SPRING LAKE... GRAND HAVEN... NUNICA...
PORT SHELDON... COOPERSVILLE... OLIVE CENTER...
EASTMANVILLE... HOLLAND STATE PARK... CASTLE PARK...
LAKE MACATAWA... BEECHWOOD... ALLENDALE...
LAMONT... HOLLAND... MARNE...
SAUGATUCK STATE PARK... GRAAFSCHAP...
DOUGLAS...
THESE STORMS ARE CAPABLE OF PRODUCING HAIL...STRONG WIND...
GUSTS...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF DOWNPOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.
&&
LAT...LON 4224 8623 4225 8638 4245 8627 4265 8624
4270 8622 4292 8623 4311 8627 4312 8487
4207 8568 4207 8623
TIME...MOT...LOC 0240Z 250DEG 65KT 4300 8654 4206 8749
MEADEThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 10:29 PM EDT | Special Marine Warning | GRR | 2 hr | |
| Sep 27, 10:41 PM EDT | Special Weather Statement | GRR | Allegan, Barry, Ionia, Kent, Ottawa, Van Buren | 94 min |
| Sep 27, 11:44 PM EDT | Special Weather Statement | GRR | Clinton, Gratiot, Ionia, Kent, Montcalm | 61 min |
| Sep 28, 12:26 AM EDT | Special Weather Statement | GRR | Kent | 64 min |
| Sep 28, 12:29 AM EDT | Special Weather Statement | GRR | Gratiot, Isabella | 61 min |
| Sep 28, 1:09 AM EDT | Special Weather Statement | GRR | Jackson | 66 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.